본문 바로가기
KERD
논문KCI 등재

On singular integral operators involving power nonlinearity

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In the current manuscript, we investigate the pointwise convergence of the singular integral operators involving power nonlinearity given in the following form: \begin{equation*} T_{\lambda }(f;x)=\int \limits_{a}^{b}\sum \limits_{m=1}^{n}f^{m}(t)K_{\lambda ,m}(x,t)dt,\text{ }\lambda \in \Lambda ,\text{ }x\in \left( a,b\right) , \end{equation*} where $\Lambda $ is an index set consisting of the non-negative real numbers, and $n\geq 1$ is a finite natural number, at $\mu -$generalized Lebesgue points of integrable function $f$ $\in L_{1}\left( a,b\right) .$ Here, $f^{m}$ denotes $m-th$ power of the function $f$ and $\left( a,b\right)$ stands for arbitrary bounded interval in $ \mathbb{R} $ or $\mathbb{R}$ itself. We also handled the indicated problem under the assumption $f$ $\in L_{1}\left( \mathbb{R}\right) .$

Abstract

In the current manuscript, we investigate the pointwise convergence of the singular integral operators involving power nonlinearity given in the following form: \begin{equation*} T_{\lambda }(f;x)=\int \limits_{a}^{b}\sum \limits_{m=1}^{n}f^{m}(t)K_{\lambda ,m}(x,t)dt,\text{ }\lambda \in \Lambda ,\text{ }x\in \left( a,b\right) , \end{equation*} where $\Lambda $ is an index set consisting of the non-negative real numbers, and $n\geq 1$ is a finite natural number, at $\mu -$generalized Lebesgue points of integrable function $f$ $\in L_{1}\left( a,b\right) .$ Here, $f^{m}$ denotes $m-th$ power of the function $f$ and $\left( a,b\right)$ stands for arbitrary bounded interval in $ \mathbb{R} $ or $\mathbb{R}$ itself. We also handled the indicated problem under the assumption $f$ $\in L_{1}\left( \mathbb{R}\right) .$

참고문헌 (19)

  1. S. E. Almali, "On approximation properties for non-linear integral operators", New Trends Math. Sci, 5(4), pp.123~129 (2017)
  2. S. E. Almali, "On approximation properties of certain multidi-mensional nonlinear integrals", J. Nonlinear Sci. Appl, 9(5), pp.3090~3097 (2016)
  3. C. Bardaro, "On approximation properties for some classes of linear operators of convolution type", Atti Sem. Mat. Fis. Univ. Modena, 33(2), pp.329~356 (1984)
  4. C. Bardaro, "On approximation properties of certain nonconvolution integral operators", J. Approx. Theory, 62(3), pp.358~371 (1990)
  5. C. Bardaro, "Approximation by nonlinear integral op-erators in some modular function spaces", Ann. Polon. Math, 63(2), pp.73~182 (1996)
  6. C. Bardaro, "Nonlinear Integral Operators and Appli-cations" (2003), Walter de Gruyter & Co.
  7. P. L. Butzer, "Fourier Analysis and Approximation, vol. I" (1971), Academic Press
  8. A. D. Gadjiev, "On nearness to zero of a family of nonlinear integral operators of Hammerstein, Izv. Akad. Nauk Azerbadzan", SSR Ser. Fiz.-Tehn. Mat. Nauk, 2, pp.32~34 (1966)
  9. A. D. Gadjiev, "The order of convergence of singular integrals which depend on two parameters, Special Problems of Functional Analysis and their Appl. to the Theory of Diff. Eq. and the Theory of Func.", Izdat. Akad. Nauk Azerbadazan. SSR., 40~44 (1968)
  10. H. Karsli, "On convergence of convolution type singular integral operators depending on two parameters", Fasc. Math, 38, pp.25~39 (2007)
  11. R. G. Mamedov, "On the order of convergence of m-singular integrals at gener-alized Lebesgue points and in the space Lp(􀀀1;1)", Izv. Akad. Nauk SSSR Ser. Mat, 27(2), pp.287~304 (1963)
  12. J. Musielak, "On some approximation problems in modular spaces", Constructive Function Theory 1981 (Proc. Int. Conf.,), pp.455~461 (1981), Publ. House Bulgarian Acad. Sci., Sofia
  13. J. Musielak, "Approximation by nonlinear singular integral operators in general-ized Orlicz spaces", Comment. Math. Prace Mat, 31, pp.79~88 (1991)
  14. B. Rydzewska, "Approximation des fonctions par des inte grales singulieres ordi-naires", Fasc. Math, 7, pp.71~81 (1973)
  15. M. D. Spivak, "Calculus" (1994), Publish or Perish, Inc
  16. T. Swiderski, "Nonlinear singular integrals depending on two parameters", Comment. Math, 40, pp.181~189 (2000)
  17. R. Taberski, "Singular integrals depending on two parameters", Prace Mat, 7, pp.173~179 (1962)
  18. R. Taberski, "Exponential approximation on the real line, Approximation and function spaces (Warsaw, 1986)", Banach Center Publ., PWN, Warsaw, 22, pp.449~464 (1989)
  19. Gumrah Uysal, "A generic research on nonlinear non-convolution type singular integral operators", 한국수학논문집, 24(3), pp.545~565 (2016), 강원경기수학회[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (8건)